Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a licensed practical nurse concerning a 24 year old female with no pertinent medical history and no history of drug reactions/allergies who on 12-FEB-2007 was vaccinated with first dose of Gardasil (lot # not reported) 0.5 ml IM. Concomitant therapy included YASMIN and ULTRAM. On 12-FEB-2007, the patient developed a rash on her chest, low grade fever and she felt like she had the flu after receiving the first immunization with Gardasil. Unspecified medical attention was sought. On 13-FEB-2007, the patient recovered. No other information was available at the time of reporting. Additional information has been requested. Additional information was received from the LPN who reported that the events occurred on 13-FEB-2007. The patient''s children were sick at the time. Her symptoms subsided the next day. No additional information is expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166